# SDR AALA201801109012

- Difficulty date: January 7, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 2,861 hours, 1,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT GALLEY DOOR EXIT SIGN AT MID-DOOR HEIGHT CLOSEST TO GALLEY CABINETS, LOOSE FROM SIDEWALL. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
